Approximation of unbounded functional, defined by grades of normal operator, on the class of elements of Hilbert space

R.O. Bilichenko (Oles Honchar Dnipropetrovsk National University)


We obtain the best approximation of unbounded functional $$$(A^k x; f)$$$ on the class $$$\{ x\in D(A^r) \colon \| A^r x \| \leqslant 1 \}$$$ by linear bounded functionals for a normal operator $$$A$$$ in the Hilbert space $$$H$$$ ($$$k < r$$$, $$$f\in H$$$).


normal operator; functional; decomposition of unity; Hilbert space


Arestov V.V. "Approximation of unbounded operators by the bounded ones and related extremum problems", Uspekhi mat. nauk, 1996; 51(6): pp. 88-124. (in Russian) doi:10.1070/RM1996v051n06ABEH003001

Babenko V.F., Bilichenko R.O. "Inequalities of Taikov type for self-adjoint operators in Hilbert space", Trudy IPMM, 2010; 21: pp. 11-18. (in Russian)

Babenko V.F., Bilichenko R.O. "Inequalities of Taikov type for grades of normal operators in Hilbert space", Res. Math., 2011; 16: pp. 3-7. (in Russian)

Babenko V.F., Bilichenko R.O. "Approximation of unbounded functionals by the bounded ones in Hilbert space", Res. Math., 2012; 17; pp. 3-10. (in Russian) doi:10.15421/241201

Berezanskij Yu.M., Us G.F., Sheftel' Z.G. Functional analysis, Kyiv, 1990; 600 p. (in Russian)

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Stechkin S.B. "Inequalities between norms of derivatives of arbitrary function", Acta scient. math., 1965; 26: pp. 225-230. (in Russian)

Stechkin S.B. "The best approximation of linear operators", Matem. zametki, 1967; 1(2): pp. 137-148. (in Russian) doi:10.1007/BF01268056

Taikov L.V. "Inequalities of Kolmogorov type and the best formulas of numeric differentiation", Matem. zametki, 1968; 4(2): pp. 223-238. (in Russian) doi:10.1007/BF01094964

Shadrin A.Yu. "Inequalities of Kolmogorov type and estimates of spline-interpolation for periodic classes $$$W^m_2$$$", Matem. zametki, 1990; 48(4): pp. 132-139. (in Russian) doi:10.1007/BF01139609




  • There are currently no refbacks.

Copyright (c) 2016 R.O. Bilichenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991